# SDR SWAA2022031173214

- Difficulty date: July 11, 2019
- Submitted: March 14, 2022
- Operation: Air carrier
- Aircraft: N962WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36963
- Aircraft time: 28,005 hours, 16,950 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Strap
- Condition: Corroded
- Location: Aft Cargo Bay
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO COMP.FLOOR BOARD STRAP CORRODED AROUND FASTNER HOLES STA. 767 / REMOVED AND REPLACED AFT CARGO FLOOR BOARD STRAP ASSEMBLY AT STA 767 IAW SRM 51-40-02-0G-0 AND DWG 146A 7500 RESTORED CIC TO DISTURBED AREA IAW AMM 51-21-91-620-802 PN: 146A9401-4 ATAG: WN1199
